Recent papers


Chow motives of abelian type over a base PDF

The tangent space to the space of 0-cycles PDF, arXiv:1605.09434

Motivic obstruction to rationality of a very general cubic hypersurface in P^5 PDF, arXiv:1605.09434

Etale monodromy and rational equivalence for 1-cycles on cubic hypersurfaces in P^5 (with K. Banerjee) PDF, arXiv:1405.6430

Positive model structures for abstract symmetric spectra (with S. Gorchinskiy) Applied Categorical Structures. Volume 26, Issue 1 (2018) 29 - 46 article

A^1-connectivity on Chow monoids v.s. rational equivalence of algebraic cycles. European Journal of Mathematics. Volume 2, Issue 1 (2016) 169 - 195 article

Algebraic cycles on quadric sections of cubics in P^4 under the action of symplectomorphisms (with A. Tikhomirov) Proc. of the Edinburgh Math. Soc. 59 (2016) 377 - 392 article

Symmetric powers in abstract homotopy categories (with S. Gorchinskiy) Advances in Mathematics. Volume 292 (2016) 707 - 754 article